# SDR GTIA2023052237205

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 5,297 hours, 2,181 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Odor
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT 7000FT PACK 1 & 2 OFF.-ACCOMPLISHED TSM 05-50-00-810-831-1 PACK 1 ISOLATED. SEE LP 3041758-2 FOR CORRECTIVE ACTION
